# SDR DALA1502100983

- Difficulty date: June 17, 2012
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53247
- Aircraft time: 56,038 hours, 40,814 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Fitting
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HS HINGE RIB PIVOT BEARING LUG DAMAGED.  REPAIRED IAW AA 5500-01011.
